# SDR MALA976593

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inop
- Location: Row 20ln
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHEN SWITCHED IN ARMED POSITION.  MAINTENANCE REPLACED POWER SUPPLY 20LN.  OPS CHECKS GOOD.
